# SDR TC8A99015

- Difficulty date: April 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N184SK
- Make and model: Doug DC-8-61F
- Aircraft serial: 45981
- Engine: Pwa JT3D3B
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: DE
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

TRIP NR 03295 LATI-EINN, NR 1 ENGINE FLAMEOUT AT 22:05 Z, ON DESCENT.  ENGINE FLAMEOUT CHECKLIST COMPLETED, 35 PERCENT N2, OIL PRESSURE 20 PSI AND 25 PERCENT N1.  PROCEEDED IN FLIGHT START JT3D CHECKLIST, NO RESPONSE.  REMOVED AND REPLACED FUEL CONTROL IAW MM 73-20-1, NO HELP.  PREPARED  AIRCRAFT FOR THREE ENGINE FERRY.
